Couldn't find what you looking for?

TRY OUR SEARCH!

So hey guys,Im really stressing out and i want your help please im too young and im too scared to talk to my mom about it. So in April i had unprotected sex many times and he never came in me but i had taken ella one.In one month i had taken 5 but different days i had sex on 7April(my first time)and my period came on 9April and i took ella one that day after my period is over i  still continued to have unprotected sex i know i know i shouldnt but he never cum in me.Anyway its now June and my next period is late for 26 days im really scared because my breasts are really swallow for like 2-3 weeks i dont have morning sickness neither nausea.I had some symptoms of pregnancy and period like acne swallow breasts backache low back pain cramps and my cum smells more strong now and im really scared because im only 15 and i cant talk to my mom about it because my boyfriend is 18 and if i talk to a friend they will tell it to everyone so i have no help i have no adult to help me so thats why am here please guys help me. BTW i took a pregnancy test and it came out negative im gonna take another one today and i will tell you about it

Loading...

Hi,

A late period is a common side effect of using an emergency contraceptive such as EllaOne.

You SHOULD NOT be taking more than ONE pill per cycle.  Taking more than one can cause severe side effects and increase your risk of blood clots and cancer.

Use a daily birth control pill OR tell your boyfriend to wear a condom - he can and it has no side effects that can hurt you. 

I agree, you can't tell your mom because your boyfriend would be in jail for STATUTORY rape.  You can't agree to have sex in most countries due to your age.

Reply

Loading...

Should i worry more now?Should i go to the doctor?or Should i wait and everything will be alright?I took a pregnancy test when i missed my period and it came out negative i will take another one today and if it comes out negative am not pregnant right?
God damn im really stressing out because i have cramps swallow boobs im feeling bloated but i didnt gain any weight and i dont have morning sickness :(
Reply

Loading...

Cramps, tender breasts, etc., are all normal side effects. Again, you took a very large dose of hormones so the side effects will be stronger. Pregnancy tests are really only accurate when they read "pregnant". False negatives are VERY common. You don't need to see a doctor about the pills - now. Just READ THE DIRECTIONS in the future.

Reply

Loading...